# SDR 2023F00203

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: General aviation
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 19,783 hours, 15,782 cycles
- Engine: Cfmint CFM565B43
- Engine time: 17,072 hours, 17,048 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: C247300019
- Part serial: 6049C24730
- Condition: Defective
- Location: Zone 700
- Part time: 19,782 hours, 15,780 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL ¨UNLOCKED¨INDICATION ON NOSE GEAR AT 120KTS AFTER GEAR RETRACTION L/G NOT UPLOKED ON ECAM, ECAM ACTION WERE PERFORMED SATISTACTORILY //  IAW TO AMM 32-31-21-400-001-A AND 32-31-21-720-050-A  OF THE NLG UPLOCK ASSEMBLY WAS REPLACED AND TEST SATISFACTORY
